ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

February 2013 , Volume 7 , Issue 1

Select all articles

Export/Reference:

Editorial
Marcus Greferath
2013, 7(1): i-i doi: 10.3934/amc.2013.7.1i +[Abstract](922) +[PDF](97.8KB)
Another look at security definitions
Neal Koblitz and Alfred Menezes
2013, 7(1): 1-38 doi: 10.3934/amc.2013.7.1 +[Abstract](1535) +[PDF](509.4KB)
On dealer-free dynamic threshold schemes
Mehrdad Nojoumian and Douglas R. Stinson
2013, 7(1): 39-56 doi: 10.3934/amc.2013.7.39 +[Abstract](1444) +[PDF](296.4KB)
Self-dual $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes with an automorphism of prime order
W. Cary Huffman
2013, 7(1): 57-90 doi: 10.3934/amc.2013.7.57 +[Abstract](1299) +[PDF](532.0KB)
New constructions of optimal frequency hopping sequences with new parameters
Fang Liu, Daiyuan Peng, Zhengchun Zhou and Xiaohu Tang
2013, 7(1): 91-101 doi: 10.3934/amc.2013.7.91 +[Abstract](929) +[PDF](341.2KB)
Generalizations of Verheul's theorem to asymmetric pairings
Koray Karabina, Edward Knapp and Alfred Menezes
2013, 7(1): 103-111 doi: 10.3934/amc.2013.7.103 +[Abstract](1436) +[PDF](310.5KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]